MathSciNet Relay Station
MathSciNet bibliographic data
MR1458008 (98g:60080) 60G15 (60G17)
Xiao, Yimin Packing dimension of the image of fractional Brownian motion. Statist. Probab. Lett. 33 (1997), no. 4, 379–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement